MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; GLENOSPHERE DIA. 40 MM

LIMACORPORATE S.P.A SMR SHOULDER; GLENOSPHERE DIA. 40 MM
Model Number 1374.09.121
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Explanted components have been discarded therefore are not available for return, identification and investigation.Lot number is unknown thus no review of manufacturing records for involved components can be performed.The manufacturer will provide a final report as soon as the investigation is completed.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2026 due to failure of glenoid components.Previous surgery is unknown, as well as complete product information of original implant.During revision the glenosphere (part number: 1374.09.121) has been replaced with a new one and lateralized with a small/std connector lateralized +2mm, and the reverse liner (part number: 1365.50.815) has been replaced.Surgery was completed as intended.The patient is male, date of birth on (b)(6) 1948.The event occurred in the united states.

Brand Name
SMR SHOULDER
Common Device Name
GLENOSPHERE DIA. 40 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24442717
Report Number3008021110-2026-00123
Device Sequence Number13353141
Product Code PHX
UDI-Device Identifier08033390123129
UDI-Public8033390123129
Combination Product (Y/N)N
PMA/510(K) Number
K163397
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1374.09.121
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale